# SDR WVER0226201500004

- Difficulty date: February 26, 2015
- Submitted: February 26, 2015
- Operation: General aviation
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 25,070 hours, 20,877 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341701
- Condition: Corroded
- Location: Bs 280
- Part time: 25,070 hours, 20,877 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AND RT FS 280.00 LOWER BULKHEAD WEBS CORRODDED BETWEEN LBL 12.0 AND RBL 12.0.
